I've been dealing with depression for almost 2 years now and I've been to the doctor many times and given many different anti-depressants but every time I take them for awhile, yes it does make me feel better and not sad all the time but it also takes away my other emotions and I feel like I can't be myself any more. I don't want to be depressed, but I want to be able to be mad sometimes and be extremy happy, I don't want to be the same emotion all the time. I don't know if any one else feels this way too, or if its just me?
Hi Williamo, I'm sorry that you are going through what you're going through. I was kind of doing the same thing.
With me, the meds took the edge off of the depression. (Which is exactly what it was meant to do.) The depression was still there and some days were real bad, but most were better than bearable.
What finally turned me around was talking with a behavioral specialist/therapist. I began to address the causes of the depression and almost instantly began to have a lot better days than bad days. I do have my emotions back.
Also, you are allowed to be mad at some things. Some things are going to even **** you off. I had to learn to deal with that and not make a personal issue out of everything.
It's doable, so speak to your doc about a therapist.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.